# SDR P5CA9700377

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 55003001
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON INDICATES NOT MOVING WITH FLAPS DOWN, VERIFIED NO MOVING BY GROUND CREW.  REMOVED AND REPLACED RIGHT OUTBOARD AILERON LOCKOUT ACTUATOR PER BOEING M/M 27-11-16, OPERATIONAL CHECK PER 27-11-16.
